Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 31, Number 3

All articles in this issue are freely accessible.

A uniqueness theorem for rigid heat conductors with memory
R. Ray Nachlinger and Lewis Wheeler.
Quart. Appl. Math. 31 (1973), 267-273
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 436794
On wave propagation problems in which $c_{f}=c_{s}=c_{2}$ occurs
T. C. T. Ting.
Quart. Appl. Math. 31 (1973), 275-286
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99700
Concentration-dependent diffusion. II. Singular problems
L. F. Shampine.
Quart. Appl. Math. 31 (1973), 287-293
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 425369
A steering problem
J. L. Synge.
Quart. Appl. Math. 31 (1973), 295-302
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 431823
Triangular, nine-degrees-of-freedom, $C^{0}$ plate bending element of quadratic accuracy
Isaac Fried and Shok Keng Yang.
Quart. Appl. Math. 31 (1973), 303-312
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99699
On controllable heat flux fields and the determination of temperature-dependent thermal conductivities
Henry J. Petroski.
Quart. Appl. Math. 31 (1973), 313-319
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99698
On uniqueness, stability and pointwise estimates in the Cauchy problem for coupled elliptic equations
Philip W. Schaefer.
Quart. Appl. Math. 31 (1973), 321-328
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 430523
On the existence of solutions to optimization problems with eigenvalue constraints
Kosla Vepa.
Quart. Appl. Math. 31 (1973), 329-341
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 428893
Oscillation and nonoscillation of even-order nonlinear delay-differential equations
Bhagat Singh.
Quart. Appl. Math. 31 (1973), 343-349
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 435557
On plane viscous magnetohydrodynamic flows
V. I. Nath and O. P. Chandna.
Quart. Appl. Math. 31 (1973), 351-362
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99697
On the secular equation for anisotropic wave motions
M. Hayes.
Quart. Appl. Math. 31 (1973), 363-365
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99696
On the fading memory of initial conditions
R. C. Batra.
Quart. Appl. Math. 31 (1973), 367-371
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 431854
On symmetric-tensor-valued isotropic functions of two symmetric tensors
G. F. Smith.
Quart. Appl. Math. 31 (1973), 373-376
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 445412
The hydraulic arch
Chia-Shun Yih.
Quart. Appl. Math. 31 (1973), 377-378
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99695

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website